| Model Number |
SL-2593 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, the customer reported a leak in the solex catheter (lot unknown).In this case, the balloon remained intact, but the leak occurred at the hub proximal to the patient.The issue was discovered when the customer noticed the saline bag was empty and the bed was wet.Troubleshooting was performed.All connections were secure and properly attached.No additional information was provided.No harm to patient.
Additional Manufacturer Narrative
The solex catheter in the complaint has not been returned for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.